Facebook Twitter Instagram YouTube

The Escape of Ionizing Photons from OB Associations in Disk Galaxies: Radiation Transfer through Superbubbles

TitleThe Escape of Ionizing Photons from OB Associations in Disk Galaxies: Radiation Transfer through Superbubbles
Publication TypeJournal Article
Year of Publication2000
AuthorsDove, JB, Shull, JM, Ferrara, A
JournalThe Astrophysical Journal
Volume531
Issue2
Pagination846 - 860
Date PublishedOct-03-2000
ISSN0004-637X
URLhttp://stacks.iop.org/0004-637X/531/i=2/a=846
DOI10.1086/308481
Short TitleApJ